# SDR DL73K970306

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577871
- Condition: Cracked
- Location: R2 Hinge Cutouts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT THE R-2 UPPER AND LOWER HINGE CUTOUT HAD CRACKS TYPICAL PER B737-200 SRM 53-30-3, FIGURE 20 AND 33.  THE CRACKS WERE IN THE SKIN, BONDED DOUBLE, AND BEAR STRAP.
